MathSciNet Relay Station
MathSciNet bibliographic data
MR1161096 (93e:14066) 14P20 (14P15 32C07 58A07)
Coste, Michel; Shiota, Masahiro Nash triviality in families of Nash manifolds. Invent. Math. 108 (1992), no. 2, 349–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement